The Mathematical Institute, University of Oxford, Eprints Archive

Bulletin of Mathematical Biology - facts, figures and comparisons

Maini, P. K. and Schnell, S. and Jolliffe, S. (2004) Bulletin of Mathematical Biology - facts, figures and comparisons. Bulletin of Mathematical Biology, 66 (4). pp. 595-603.



The Society for Mathematical Biology (SMB) owns the Bulletin of Mathematical Biology (BMB). This is an international journal devoted to the interface of mathematics and biology. At the 2003 SMB annual meeting in Dundee the Society asked the editor of the BMB to produce an analysis of impact factor, subject matter of papers, submission rates etc. Other members of the society were interested in the handling times of articles and wanted comparisons with other (appropriate) journals. In this article we present a brief history of the journal and report on how the journal impact factor has grown substantially in the last few years. We also present an analysis of subject areas of published papers over the past two years. We finally present data on times from receipt of paper to acceptance, acceptance to print (and to online publication) and compare these data with some other journals.

Item Type:Article
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:362
Deposited By: Philip Maini
Deposited On:16 Nov 2006
Last Modified:29 May 2015 18:20

Repository Staff Only: item control page